# SDR DALA2018081084978

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 42,666 hours, 3,913 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALKAROUND,  FOUND THE MAIN LANDING GEAR DRAG STRUT DOOR,  RIGHT SIDE WAS MISSING.  MAIN LANDING GEAR DOOR WAS DAMAGED.  REPLACED MAIN LANDING GEAR DRAG STRUT DOOR.  PERMANENT REPAIR COMPLIED WITH IAW RI 570647-14 REV ORG.
